# SDR SWAA2013041814992

- Difficulty date: April 8, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N963AT
- Make and model: Boeing 717-200
- Aircraft serial: 55024
- Aircraft time: 35,347 hours, 23,868 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 5914489
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FLOOR PANEL CORRODED BETWEEN BS 775 AND BS 800, LBL 44.5.  REPAIRED PANEL IAW SRM.
